Bulletin of the American Mathematical Society

Unitary Whitehead group of cyclic groups

Man Keung Siu

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 79, Number 1 (1973), 92-95.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 15A63: Quadratic and bilinear forms, inner products [See mainly 11Exx] 18F25: Algebraic $K$-theory and L-theory [See also 11Exx, 11R70, 11S70, 12- XX, 13D15, 14Cxx, 16E20, 19-XX, 46L80, 57R65, 57R67]


Siu, Man Keung. Unitary Whitehead group of cyclic groups. Bull. Amer. Math. Soc. 79 (1973), no. 1, 92--95. https://projecteuclid.org/euclid.bams/1183534298

Export citation


  • 1. H. Bass, Algebraic K-theory, Benjamin, New York, 1968. MR 40 # 2736.
  • 2. H. Bass, Unitary algebraic K-theory, Columbia University, New York, 1972 (preprint).
  • 3. H. Bass, L3 of finite abelian groups, Columbia University, New York (to appear).
  • 4. H. Bass, Clifford algebras and spinor norms over a commutative ring, Columbia University, New York, 1972 (preprint).
  • 5. R. Lee, Computation of Wall groups, Topology 10 (1971), 149-176. MR 43 # 3272.
  • 6. M. K. Siu, Computation of unitary Whitehead group of cyclic groups, Dissertation, Columbia University, New York, 1972.
  • 7. C. T. C. Wall, Surgery of compact manifolds, Academic Press, New York, 1971.